Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 367, NWS Albuquerque, NM

October 21, 2015Chaves County, Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 21, 2015, 7:20 AM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 21, 2015, 7:20 AM MDT (13:20 UTC)
Expired
Oct 21, 2015, 8:15 AM MDT
In force
55 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chaves County, NM, Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 107 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 1.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
596 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WUUS55 KABQ 211320
SVRABQ
NMC005-027-211415-
/O.NEW.KABQ.SV.W.0367.151021T1320Z-151021T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
720 AM MDT WED OCT 21 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LINCOLN COUNTY IN CENTRAL NEW MEXICO...
  WEST CENTRAL CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...

* UNTIL 815 AM MDT

* AT 720 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
  NORTHEAST OF ELK...OR 37 MILES EAST OF CLOUDCROFT...MOVING
  NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3292 10506 3306 10528 3358 10491 3342 10457
TIME...MOT...LOC 1320Z 216DEG 28KT 3306 10510 

HAIL...1.00IN
WIND...60MPH

$$

44
2 follow-up statements
695 
WWUS55 KABQ 211343
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
743 AM MDT WED OCT 21 2015

NMC005-027-211415-
/O.CON.KABQ.SV.W.0367.000000T0000Z-151021T1415Z/
LINCOLN-CHAVES-
743 AM MDT WED OCT 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM MDT
FOR SOUTHEASTERN LINCOLN AND WEST CENTRAL CHAVES COUNTIES...

AT 742 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHEAST
OF PICACHO...OR 27 MILES SOUTHWEST OF ROSWELL...MOVING NORTHEAST AT
35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SUNSET.

OTHER LOCATIONS AFFECTED INCLUDE TWO RIVERS DAM.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3301 10497 3318 10519 3358 10491 3342 10457
TIME...MOT...LOC 1342Z 220DEG 31KT 3320 10495 

HAIL...1.00IN
WIND...60MPH
 
$$

44
176 
WWUS55 KABQ 211407
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
807 AM MDT WED OCT 21 2015

NMC005-027-211417-
/O.EXP.KABQ.SV.W.0367.000000T0000Z-151021T1415Z/
LINCOLN-CHAVES-
807 AM MDT WED OCT 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN AND WEST
CENTRAL CHAVES COUNTIES WILL EXPIRE AT 815 AM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3301 10497 3318 10519 3358 10491 3342 10457
TIME...MOT...LOC 1406Z 216DEG 28KT 3320 10495 

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 5:57 AM MDT, 1 hour 23 minutes earlier.

Area forecast discussion, Oct 21, 5:57 AM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 AM MDT WED OCT 21 2015

.AVIATION...
12Z TAF CYCLE
A DYNAMIC DAY IS UNFOLDING ONCE AGAIN AS WAVES OF RAIN AND LCL
SEVERE STORMS SHIFT QUICKLY NE ACROSS THE STATE. THE 1ST WAVE OF
PRECIP IS SLIDING FROM WESTERN NM INTO THE RIO GRANDE VALLEY. A
GAP WIND AROUND KABQ MAY GET BRIEFLY STRONG WITH GUSTS NEAR 35 KTS
BEFORE THE RAIN/STORMS MOVE OVER THE TERMINAL. LOW CLOUDS BLW 010
AND PATCHY FOG OVER EASTERN NM IS EXPECTED TO CLEAR AFT SUNRISE...
BUT BE QUICKLY REPLACED BY MORE SHRA/TSRA. THE MOST WIDESPREAD
AND INTENSE WAVE OF HEAVY RAIN AND TSRA IS EXPECTED OVER EASTERN
NM BTWN 21Z AND 08Z WITH SIGNIFICANT REDUCTIONS TO VSBY/CIGS EAST
OF A LINE FROM KROW TO KTCC.

GUYER

&&

.PREV DISCUSSION...344 AM MDT WED OCT 21 2015...
.SYNOPSIS...
A POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS THE FOUR
CORNERS REGION TODAY AND THURSDAY BRINGING HEAVY RAIN AND THE
POTENTIAL FOR FLASH FLOODING TO MUCH OF THE PLAINS. STRONG TO
SEVERE THUNDERSTORMS ARE ALSO EXPECTED ACROSS SOUTH
CENTRAL...SOUTHEAST AND EAST CENTRAL AREAS...WITH THE FIRST
SIGNIFICANT SNOW ACCUMULATION OF THE SEASON ABOVE TEN THOUSAND
FEET IN THE SANGRE DE CRISTO AND SOUTHERN SAN JUAN MOUNTAINS.
AFTER BRIEFLY QUITER WEATHER THURSDAY NIGHT...A SECONDARY UPPER
LEVEL TROUGH WILL BRING A CHANCE OF LIGHTER PRECIPITATION MAINLY
TO WESTERN AND NORTHERN AREAS FRIDAY AND FRIDAY NIGHT. BELOW
NORMAL HIGH TEMPERATURES ARE EXPECTED THROUGH SATURDAY CENTRAL AND
WEST...AND INTO EARLY NEXT WEEK ACROSS THE EAST.

&&

.DISCUSSION...
THE UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO TRACK SOMEWHAT
SLOWLY NORTHEASTWARD FROM THE UPPER GULF OF CA AND ACROSS AZ
TODAY...THEN TO PICKUP SPEED THURSDAY AS IT EJECTS FROM THE FOUR
CORNERS ACROSS CO. MODELS ARE VERY BULLISH ON QPF AMOUNTS TODAY
AND TONIGHT WITH UPWARDS OF 0.75 INCH RAIN AMOUNTS COMMON ALONG
THE CENTRAL MOUNTAIN CHAIN...0.25 TO 0.5 INCH AMOUNTS FARTHER WEST
AND WIDESPREAD 2 INCH RAIN AMOUNTS IN COUNTIES ALONG NEW MEXICOS
EASTERN BORDER WITH TX. GIVEN THE HEAVY RAIN THAT ALREADY FELL
ACROSS MUCH OF THE PLAINS ON TUESDAY THERE IS A STRONG RISK OF
FLASH FLOODING...ESPECIALLY IN NOTORIOUSLY POOR DRAINAGE LOCATIONS
LIKE PORTALES...CLOVIS...TUCUMCARI AND CLAYTON. WILL CONTINUE THE
FLASH FLOOD WATCH THAT IS ALREADY IN EFFECT FOR PLAINS LOCATIONS
THROUGH TONIGHT. WILL ALSO ISSUE A WINTER WEATHER ADVISORY FOR
SNOW ACROSS THE HIGHEST ELEVATIONS OF THE SANGRE DE CRISTO
MOUNTAINS...WHERE 3 TO 8 INCHES OF FRESH SNOWFALL IS LIKELY TODAY
THROUGH THURSDAY.

IN THE WAKE OF THE UPPER LOW A BACK DOOR COLD FRONT WILL PLUNGE
SOUTHWESTWARD THROUGH THE AREA LATE FRIDAY THROUGH FRIDAY NIGHT.
THIS WILL KEEP THE WEATHER COOL. THE SECONDARY UPPER TROUGH WILL
KEEP PRECIP SHOWERY...BUT NOT MUCH ACCUMULATION IS EXPECTED.

44

&&

.FIRE WEATHER...
THE CORE OF THE UPPER LOW RESPONSIBLE FOR UNSETTLED WEATHER OVER
MUCH OF NM WILL LIFT NORTHEASTWARD INTO THE FOUR CORNERS THROUGH
THURSDAY. WIDESPREAD HEAVY RAINFALL WILL IMPACT MOST OF THE AREA
TODAY THEN FOCUS OVER EASTERN NM TONIGHT. TEMPS WILL BE COLD ENOUGH
FOR SEVERAL INCHES OF SNOWFALL ABOVE 11 KFT THROUGH TONIGHT. THIS
EVENT WILL LAY THE SNOWPACK FOUNDATION FOR THE 2015-2016 SEASON.

PRECIP WILL BECOME MORE SHOWERY IN NATURE THURSDAY AS THE CORE OF
THE UPPER LOW MOVES OVER NORTHERN NM. SNOW LEVELS WILL FALL TO NEAR
10 KFT. LIGHTER WINDS ALOFT AND WEAKER MIXING WILL DETERIORATE VENT
RATES INTO THE POOR/FAIR CATEGORY. MIN RH VALUES WILL REMAIN VERY
HIGH WITH EXCELLENT RECOVERIES AREAWIDE THROUGH FRIDAY MORNING.

FRIDAY IS TRENDING COOLER WITH MORE SHOWERS ON TAP AS A SECONDARY
UPPER WAVE MOVES SOUTHEAST OVER NM. MEANWHILE...A WIND SHIFT WILL
MOVE SOUTHWEST ACROSS NORTHEAST NM AND ENHANCE UPSLOPE FLOW INTO THE
SANGRE DE CRISTO MTS. SNOW LEVELS WILL REMAIN ABOVE 10 KFT HOWEVER
AMOUNTS ARE TRENDING HIGHER AGAIN.

SATURDAY THROUGH MONDAY WILL FEATURE A SLOW WARMING AND DRYING TREND
OVER THE STATE. MAX TEMPS WILL AVERAGE NEAR NORMAL WHILE MIN TEMPS
STAY SEVERAL DEGREES ABOVE NORMAL. ZONAL FLOW INCREASING ALOFT WILL
HELP FAVOR SOME DOWNSLOPE BREEZES ALONG THE EAST SLOPES. YET ANOTHER
STORM SYSTEM IS SHOWN TO SLIDE SOUTHEAST OVER THE STATE MONDAY NIGHT
THROUGH TUESDAY WITH MORE COOLER AIR...GUSTY WINDS...RAIN AND HIGH
ELEVATION SNOW SHOWERS.

GUYER

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ526-530>540.

WINTER WEATHER ADVISORY UNTIL 4 PM MDT THURSDAY FOR THE FOLLOWING
ZONES... NMZ513-514.

&&
Hazardous weather outlook, Oct 21, 5:52 AM MDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 AM MDT WED OCT 21 2015

NMZ501>540-221200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
552 AM MDT WED OCT 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ALONG AND SOUTHEAST OF A LINE FROM SOCORRO TO QUAY COUNTIES...
WHERE LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. IN
ADDITION...THE POTENTIAL EXISTS FOR HEAVY RAIN AND FLASH FLOODING
ACROSS THE EASTERN PLAINS. FURTHER...ACCUMULATING SNOW WILL BEGIN
TODAY ACROSS THE HIGHEST ELEVATIONS OF THE NORTHERN MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ACCUMULATING SNOW WILL PERSIST THROUGH THURSDAY MAINLY ABOVE 10000
FEET IN THE NORTHERN MOUNTAINS. SEVERAL INCHES OF SNOW IS LIKELY
IN THE SANGRE DE CRISTO MOUNTAINS. PLEASE READ THE LATEST WINTER
WEATHER MESSAGE FOR UPDATED INFORMATION.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT ACROSS THE
EASTERN PLAINS DUE TO SEVERE THUNDERSTORMS.

44

In the hours before

Special weather statement, Oct 21, 5:19 AM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 AM MDT WED OCT 21 2015

NMZ508-520-211145-
SOUTHWEST MOUNTAINS-LOWER RIO GRANDE VALLEY-
519 AM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SOCORRO COUNTY
UNTIL 545 AM MDT...

AT 518 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHEAST OF MONTICELLO...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
SOCORRO COUNTY.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 104 AND 130.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3357 10738 3392 10718 3378 10691 3347 10719
      3348 10720
TIME...MOT...LOC 1118Z 211DEG 26KT 3359 10724

44
Special weather statement, Oct 21, 6:12 AM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 AM MDT WED OCT 21 2015

NMZ508-520-211245-
SOUTHWEST MOUNTAINS-LOWER RIO GRANDE VALLEY-
612 AM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 645
AM MDT...

AT 612 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SOCORRO...MOVING NORTHEAST
AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOCORRO...LEMITAR...ESCONDIDA...CHAMIZAL...LUIS LOPEZ AND LABORCITA.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 139 AND 162.

&&

LAT...LON 3391 10714 3428 10698 3419 10675 3418 10675
      3417 10673 3415 10672 3414 10674 3414 10675
      3410 10676 3407 10675 3383 10695
TIME...MOT...LOC 1212Z 206DEG 27KT 3394 10701

44
Local storm report, Oct 21, 6:54 AM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
654 AM MDT WED OCT 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HAIL             SOCORRO                 34.06N 106.90W
10/21/2015  M0.88 INCH       SOCORRO            NM   PUBLIC

&&

EVENT NUMBER ABQ1502443

GUYER
Special weather statement, Oct 21, 7:17 AM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
717 AM MDT WED OCT 21 2015

NMZ539-540-211345-
SOUTHWEST CHAVES COUNTY-EASTERN LINCOLN COUNTY-
717 AM MDT WED OCT 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND WEST
CENTRAL CHAVES COUNTIES UNTIL 745 AM MDT...

AT 716 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF ELK...OR 36 MILES EAST OF
CLOUDCROFT...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LINCOLN AND WEST CENTRAL CHAVES COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3301 10525 3337 10501 3330 10490 3313 10491
      3309 10488 3290 10508
TIME...MOT...LOC 1316Z 216DEG 28KT 3302 10512

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 6:09 PM MDTSpecial Weather StatementABQDe Baca36 min
Oct 20, 6:10 PM MDTSpecial Weather StatementABQQuay35 min
Oct 20, 6:16 PM MDTSpecial Weather StatementABQLincoln29 min
Oct 20, 6:29 PM MDTSpecial Weather StatementABQRoosevelt46 min
Oct 20, 6:38 PM MDTSpecial Weather StatementABQGuadalupe37 min
Oct 20, 6:42 PM MDTSevere Thunderstorm WarningABQGuadalupe33 min
Oct 20, 6:43 PM MDTSevere Thunderstorm WarningABQRoosevelt47 min
Oct 20, 6:45 PM MDTSevere Thunderstorm WarningABQChaves30 min
Oct 20, 6:48 PM MDTSevere Thunderstorm WarningABQChaves42 min
Oct 20, 6:53 PM MDTSpecial Weather StatementABQQuay37 min
Oct 20, 6:56 PM MDTSpecial Weather StatementABQQuay34 min
Oct 20, 7:09 PM MDTSevere Thunderstorm WarningABQQuay36 min
Oct 20, 7:17 PM MDTSpecial Weather StatementABQ28 min
Oct 20, 7:19 PM MDTSpecial Weather StatementABQTorrance26 min
Oct 20, 7:28 PM MDTSpecial Weather StatementABQCurry32 min
Oct 20, 7:46 PM MDTSpecial Weather StatementABQChaves29 min
Oct 20, 8:04 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay, Roosevelt3 hr
Oct 20, 8:16 PM MDTAreal Flood AdvisoryABQChaves3 hr
Oct 20, 8:20 PM MDTSpecial Weather StatementABQChaves40 min
Oct 20, 9:02 PM MDTSpecial Weather StatementABQChaves43 min
Oct 20, 10:03 PM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt3 hr
Oct 21, 1:01 AM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt3 hr
Oct 21, 3:43 AM MDTWinter Weather AdvisoryABQ35 hr
Oct 21, 5:19 AM MDTSpecial Weather StatementABQSocorro26 min
Oct 21, 5:32 AM MDTSevere Thunderstorm WarningABQSocorro43 min
Oct 21, 6:12 AM MDTSpecial Weather StatementABQSocorro33 min
Oct 21, 6:33 AM MDTSevere Thunderstorm WarningABQSocorro42 min
Oct 21, 6:44 AM MDTSevere Thunderstorm WarningABQSocorro46 min
Oct 21, 7:00 AM MDTAreal Flood AdvisoryABQSocorro90 min
Oct 21, 7:17 AM MDTSpecial Weather StatementABQ28 min
Oct 21, 7:27 AM MDTSevere Thunderstorm WarningABQLincoln, Socorro, Torrance63 min
Oct 21, 8:07 AM MDTSpecial Weather StatementABQChaves23 min
Oct 21, 8:23 AM MDTSevere Thunderstorm WarningABQChaves52 min
Oct 21, 8:58 AM MDTTornado WarningABQChaves14 min
Oct 21, 9:11 AM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt49 min
Oct 21, 9:57 AM MDTSevere Thunderstorm WarningABQCurry, De Baca, Guadalupe, Quay, Roosevelt48 min
Oct 21, 10:18 AM MDTSpecial Weather StatementABQ27 min
Oct 21, 10:25 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Quay, Roosevelt2 hr
Oct 21, 10:43 AM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt47 min
Oct 21, 11:28 AM MDTSevere Thunderstorm WarningABQCurry, Quay47 min
Oct 21, 12:09 PM MDTSpecial Weather StatementABQSocorro36 min
Oct 21, 12:13 PM MDTSevere Thunderstorm WarningABQQuay17 min
Oct 21, 12:21 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia114 min
Oct 21, 12:41 PM MDTSpecial Weather StatementABQTorrance34 min
Oct 21, 1:09 PM MDTSpecial Weather StatementABQSanta Fe66 min
Oct 21, 2:16 PM MDTSpecial Weather StatementABQTorrance29 min
Oct 21, 3:50 PM MDTSpecial Weather StatementABQLincoln25 min
Oct 21, 3:54 PM MDTSevere Thunderstorm WarningABQLincoln19 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.